# SDR SWIA202157890

- Difficulty date: March 18, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 589 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE REPAIR ANGLE COMMON TO FRAME FS.589 AND SKIN BETWEEN STGR 25L & STGR 26L REMOVED TO FOM ON CAMP 22452578 JOB 2754961 OP 222 HAS SHORT ED ON 1EA FASTENER HOLE ON LOWER FLANGE      (C-CHECK RO 4/25/2021)    FABRICATED AND INSTALLED REPAIR ANGLE ON FS589.00 FRAME OUTER FLANGE BTWN STR 25L AND STR 26L REF CRJ200 SRM 53-00-15 REPAIR #2 / COMPLIED WITH TASK CARD 51-900-1003-SKY / PERFORMED PRESSURIZATION OF THE AIRCRAFT TO DO A LEAK CHECK OF THE REPLACED FASTENERS AT FS589 BETWEEN STGR25L & STGR26L, REF. CRJ200 AMM 21-32-00-863-801. LEAK CHECK GOOD
